| Model Number |
6173 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the burr hole cap site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the burr hole cap and right lead were explanted to address the issue.
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.
Additional Manufacturer Narrative
A device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.